# SDR ABXA20170114002

- Difficulty date: January 14, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 59,714 hours, 43,492 cycles
- Engine: Ge CF680A
- Engine time: 35,126 hours, 24,218 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Bolt
- Condition: Missing
- Location: Fuel Heater
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, X
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FLAME OUT (SHUT DOWN) OCCURRED WHILE DESCENDING THROUGH APPROXIMATELY 10,000 FEET.  THE QUICK REFERENCE HANDBOOK’S ENGINE FAILURE AND ENGINE IN FLIGHT START CHECK LIST WAS COMPLETED.  THE ENGINE RESTART WAS SUCCESSFUL. THE AIRPLANE WAS REMOVED FROM SERVICE (GROUNDED) AND A BOLT WAS FOUND MISSING AT THE AFT SIDE OF THE LEFT ENGINE’S SERVO FUEL HEATER, CAUSING A FUEL LEAK. THE SERVO FUEL HEATER’S GASKET SEAL WAS REPLACED AND THE MISSING BOLT WAS INSTALLED. THE CAUSE FOR THE IN-FLIGHT SHUT DOWN WAS A MISSING BOLT IN THE SERVO FUEL HEATER.
